# SDR ERAA098191

- Difficulty date: September 24, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N293EH
- Make and model: Bolkms BO105S
- Aircraft serial: 559
- Aircraft time: 8,903 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 4638001007
- Part serial: 1316
- Condition: Making Metal
- Location: Main Rotor
- Part time: 6,524 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMISSION MAKING METAL.  LT PINION BREAKING DOWN, SPACER MECHANICAL DAMAGED RT PINION BREAKING DOWN, INT SHAFT ROLLER BEARING MECH DAMAGED ON INNER RACE, LT BEVEL GEAR, BREAKING DOWN.  INT SHAFT BALL BEARING SCORED, ROTOR MAS BUSHING LINER DAMAGED, 5 EAQ PLANETARY AXLE BREAKING DOWN, 4 EA PLANETARY GEAR INNER RACE DAMAGED FROM METAL CONTAMINATION, 4 EA. ACTION TAKEN:  DISASSEMBLED AS FAR AS NECESSARY; FOR REPAIR;.  VISUALLY INSPECTED PARTS.  REPLACED PARTS WORN CORRODED OR MECH DAMAGED BEYOND LIMITS.  ADJUSTED ALL BACKLASHES, DISTANCES AND PATTERNS.  REASSEMBLED WITH NEW O-RINGS, PROSEALED AND PAINTED.  C/W 600 HOUR CLUTCH INSPECTION ON BOTH CLUTCHES.  REPAIRED IAW REM 109 AND MM CHAPTER.
